Archived

This topic is now archived and is closed to further replies.

tlx

Loss Of Appetite On Accutane?

4 posts in this topic

Hey guys. I'm on my third month of Accutane at 40mg. When I started, I was 108-ish pounds and 5'3 (roughly), but my weight fluctuates. Since then, I've lost a bit of weight. I'm 101 pounds now and I have absolutely no appetite. The thought of food sometimes nauseates me. I'm worried that this is a very unhealthy weight for me... Any thoughts? errr.gif

Share this post


Link to post
Share on other sites

I will let you know in 2 months.


Claravis Isotretinoin (accutane)

Month 1 - 30mg, Month 2 - 60mg, Month 3 - 60mg

Cetaphil Daily Facial Cleanser, CeraVe Moisturizing Cream, Systane Ultra Eye Drops, Aquaphor Healing Ointment

8dQ9O.png?2


Share this post


Link to post
Share on other sites

heya,

it seems like accutane does affect the appetite. I have been on it for 7 weeks and i can feel that i have lots my appetite, lost 2lb. however i am forcing my self to eat as dont want to loose weight and the skin needs healthy food. My collegue was on accutane last year and he lost a lot of weight, but then again he wasnt very good wiith his body.

So really dont worry about it, but be careful and make sure u eat healthy. Even if u eat small portions its ok as long as u get to eat something.

may be u can do some work outs as that will def increase ur appetite.

let us know how u r doing.

F.A.B


*Moderator edit - Linking to websites other than Acne.org in your signature is not allowed*


Share this post


Link to post
Share on other sites